Nightfall

Nov

8

2013

I have been taking NF Cure and Shilajit ES for 40 days now. Still I have nightfall once or twice a week. Let me know what to do. My hands are shivering at times. Is this also side effect of masturbation?

In: Sexual Problems Asked By: [7 Grey Star Level]
Answer #1

Yes, these can be the side effects of OM. Herbal supplement NF Cure and Shilajit ES take time to show results. Continue the course, you will get good results.

Answers Answered By: ayurvedresearch [2686 Orange Star Level]

Answer this Question

You must be Logged In to post an Answer.

Not a member yet? Sign Up Now »

 Herbal Supplements and Products
ED Pills PE Pills Shilajit Safed Musli Mast Mood Oil
Erectile Dysfunction Nocturnal Emission/ Nightfall Shilajit Libido Safed Musli Aphrodisiac Erection Oil
Female Libido Enhancer Stherb Lady Secret Herbal Hair Oil Arthritis Supplement Pain Relief Oil
Female Libido Enhancer Vaginal Tightening Cream Herbal Hair Oil Arthritis Joint Pain Arthritis Relief Oil
Diabetes Supplement Weight Loss Pills Cellulite Cream Stherb Butea Superba Gel Butea Superba Capsule
Diabetes / Glycosuria Weight Loss Pills Cellulite Cream Erection Gel Premature Ejaculation